# SDR SWAA2022021462676

- Difficulty date: May 31, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 34,685 hours, 20,640 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LAVATORY SERVICE DOOR IS CORRODED AT BONDING JUMPER ATTACH LUG. / REMOVED CORROSION ON LAVATORY SERVICE DOOR AT BONDING JUMPER ATTACH POINT. FOUND TO BE OUT OF LIMITS DUE TO CORROSION COMMON TO FASTNER HOLE PER SRM 52-40-01-1A-4. REMOVED AND INSTALLED NEW DOOR PER AMM 52-49-07-000-801; PER AMM 52-49-07-400-801 AND PER AIPC 52-4907-01.
